# SDR C2XA03BT050

- Difficulty date: April 14, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135LR
- Aircraft serial: 145206
- Aircraft time: 6,525 hours, 6,369 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 20996011100
- Part serial: 01470
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

EWR---CO2342, CREW REPORTED THAT PRESSURIZATION FLUCTUATED PLUS AND MINUS 1500 FEET PER MINUTE.  UNCONTROLLABLE IN AUTO OR MANUAL MODES AIRCRAFT AIR RETURNED TO EWR AND LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED THE PNEUMATIC OUTFLOW VALVE (P/N 92185A010100, S/N 00239) IAW EMB135 MM 21-31-04 AND REMOVED AND REPLACED THE DIGITAL PRESSURE CONTROLLER (P/N 20996011100, S/N 01470) IAW EMB135 MM 21-31-01.  OPS CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE.
